RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 819–832 (Mi izv2993)  

This article is cited in 1 scientific paper (total in 1 paper)

Normed ideals of intermediate type

B. S. Mityagin


Full text: PDF file (1045 kB)

Bibliographic databases:
Received: 22.06.1963

Citation: B. S. Mityagin, “Normed ideals of intermediate type”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 819–832

Citation in format AMSBIB
\Bibitem{Mit64}
\by B.~S.~Mityagin
\paper Normed ideals of intermediate type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 819--832
\mathnet{http://mi.mathnet.ru/izv2993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=173935}
\zmath{https://zbmath.org/?q=an:0124.06802}


Linking options:
  • http://mi.mathnet.ru/eng/izv2993
  • http://mi.mathnet.ru/eng/izv/v28/i4/p819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, “On the Exact $\mathcal{K}$-Monotonicity of Banach Couples”, Funct. Anal. Appl., 36:3 (2002), 217–219  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:190
    Full text:91
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019